# SDR IPXA2023051293201

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 90,820 hours, 18,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NABTB DUE TO LVL1 ALERT CABIN DOOR FWD R DISPLAYEDFOUND SAFETY STRAP ON OUTSIDE OF FWD RH SERVICE DOOR. REMOVED STRAP AND OPC DOOR. OPC GOOD IAW AMM 52-11-02
